# SDR SIMA200100301

- Difficulty date: January 3, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 3110 · Instrument Panel
- Part: Connector
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK - FLT 5102 - CREW REPORTED SMOKE FROM FIRST OFFICERS SIDE EFIS AREA DURING START UP.  MAINTENANCE INSPECTED AND FOUND EXCESSIVE DUST ACCUMLATION ON RIGHT SIDE FLOURESCENT TUBE ELECTRICAL CONNECTORS.  MAINTENANCE CLEANED CONNECTORS AND FLOOD LIGHT CONTROL SWITCHES.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
